Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 69, NWS Wilmington, OH

June 26, 20135 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 26, 2013, 3:56 PM EDT for 5 counties in Kentucky. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2013, 3:56 PM EDT (19:56 UTC)
Expired
Jun 26, 2013, 4:45 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Boone County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY

The radar

The Cincinnati radar (KILN), 118 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:23 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:55 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 26, 1:55 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT WED JUN 26 2013

.SYNOPSIS...
WARM AND HUMID CONDITIONS ARE AGAIN EXPECTED TODAY...BEFORE A COLD
FRONT MOVES INTO THE AREA TONIGHT AND INTO THURSDAY. THIS WILL BRING
A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. SOMEWHAT COOLER
CONDITIONS ARE EXPECTED FOR FRIDAY AND THE WEEKEND...BUT OCCASIONAL
CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STILL REMAIN IN A MINIMUM OF CONVECTIVE ACTIVITY ACROSS THE
FORECAST AREA. SOME DEVELOPMENT HAS STARTED ACROSS THE FAR
NORTHERN PART OF THE AREA WHERE MESOANALYSIS SHOWS AN AXIS OF
GREATER INSTABILITY. SO THERE SHOULD CONTINUE TO BE SCATTERED
STORMS SKIRTING THE NORTHERN COUNTIES. MEANWHILE A CLUSTER OF
STORMS IS MOVING EAST SOUTHEAST OUT OF ILLINOIS. CURRENT
TRAJECTORY WOULD HAVE THIS IMPACTING THE TRI-STATE THIS AFTERNOON.
BUT IT APPEARS THAT INSTABILITY IS STILL LACKING. HIGH CLOUDS SEEM
TO BE THINNING OUT AHEAD OF THE CONVECTION. SO WITH HEATING THERE
SHOULD BE FURTHER DESTABILIZATION. DEPENDING ON INSTABILITY WHICH
IS STILL UNCERTAIN...THERE STILL IS THE POTENTIAL FOR STRONG TO
SEVERE STORMS. MOISTURE TRANSPORT STARTS TO FOCUS ON THE SOUTHWEST
COUNTIES BY LATER THIS AFTERNOON. SO THIS WILL INCREASE THE
POSSIBILITY FOR HEAVY RAINFALL TO OCCUR WITH THE STORMS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
BULK SHEAR LOOKS MARGINAL AT BEST...BUT IF ENOUGH INSTABILITY
PERSISTS THEN THE POTENTIAL FOR STRONG TO SEVERE STORMS MAY
CONTINUE INTO THE EVENING. BUT CONCERN IS INCREASING FOR HEAVY
RAIN/FLASH FLOOD THREAT.

AS A WELL DEFINED SHORT WAVE DROPS INTO THE REGION EXPECT SHOWERS
AND THUNDERSTORMS TO INCREASE IN COVERAGE DURING THE EVENING AND
THEN CONTINUE THROUGH THE NIGHT. LOW LEVEL JET IS FORECAST TO
FOCUS MOISTURE TRANSPORT ACROSS THE SOUTHERN PART OF THE FORECAST
AREA. THIS IN COMBINATION WITH HIGH PRECIPITABLE WATER AND DEEP
WARM CLOUD DEPTH SUGGESTS THAT THE THREAT OF HEAVY RAIN IS
SUBSTANTIAL. THEREFORE HAVE ISSUED A FLASH FLOOD WATCH FOR ALL
BUT THE NORTHERN THIRD OF THE FORECAST AREA.

BY THURSDAY...THE SHORTWAVE TROUGH WILL BE EAST OF THE CWA...BUT
LARGER-SCALE TROUGHING WILL BE BUILDING IN THROUGH ONTARIO. THE
AIR MASS WILL NOT HAVE CHANGED APPRECIABLY AT THE SURFACE BEHIND
THE LOW (THOUGH SURFACE TEMPS WILL BE SLIGHTLY COOLER...SO WILL
TEMPS ALOFT). INSTABILITY-DRIVEN SHOWERS AND STORMS WILL BE
POSSIBLE THURSDAY...ESPECIALLY IN THE EASTERN CWA...AND THEN AGAIN
ON FRIDAY IN A SIMILAR NORTHWEST FLOW SCENARIO. POPS FAVOR DIURNAL
TIMING FOR BOTH DAYS...WHICH MAKES A DEGREE OF PROBABILISTIC
SENSE...AS TIMING OUT INDIVIDUAL WAVES AROUND THE MEAN TROUGH WILL
BE TOUGH TO DO THIS FAR OUT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
WENT WITH CHANCE POPS FOR THUNDERSTORMS FRIDAY THROUGH
MONDAY...DROPPING TO A SLIGHT CHANCE NEXT TUESDAY WHEN DRIER AIR
MAY WORK IN AROUND THE BASE OF THE UPPER TROUGH.

SLIGHTLY BELOW NORMAL READINGS IN THE LOW 80S ARE IN STORE FOR
THE REST OF THE PERIOD AS CLOUDS...PRECIPITATION AND WEAK COLD
ADVECTION RESULT IN A COOLER THERMAL REGIME.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
PERIODS OF CONVECTION WILL AFFECT THE TERMINALS THROUGH THE FIRST
HALF OF THE TAF PERIOD. THESE WILL HAVE THE POTENTIAL TO BRING
TEMPORARY MVFR TO IFR CONDITIONS. LATEST INDICATIONS ARE THAT BEST
CHANCE FOR STRONG STORMS WILL BE BETWEEN 03Z AND 07Z AHEAD OF A
COLD FRONT. AFTER THE FRONT PASSES EXPECT LOW CEILINGS TO
DEVELOP. THESE CLOUDS WILL LIKELY DROP TO IFR APPROACHING 12Z.
CEILINGS WILL GRADUALLY IMPROVE LATE IN THE PERIOD WITH SOME
ADDITIONAL SHOWERS POSSIBLE AS WELL. AFTER A WIND SHIFT WITH
FRONTAL PASSAGE THE WINDS WILL CONTINUE TO GRADUALLY VEER.

OUTLOOK...THUNDERSTORMS POSSIBLE...MAINLY AFTERNOON AND
EVENING...THURSDAY THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ060>065-070>074-
     077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...HATZOS
NEAR TERM...
SHORT TERM...
LONG TERM...CONIGLIO
AVIATION...
Hazardous weather outlook, Jun 26, 3:41 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT WED JUN 26 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-271945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
341 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED TONIGHT.

OHZ026-034-035-043>046-271945-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-
341 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE AFTERNOON. THERE
IS SOME QUESTION HOW MUCH INSTABILITY WILL DEVELOP. BUT IT APPEARS
THAT IT WILL BE SUFFICIENT FOR SOME STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREAT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE
OVERNIGHT. A FEW STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE
INTO THE EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 26, 12:26 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     3 NE CEDARVILLE         39.77N 83.77W
06/26/2013                   GREENE             OH   TRAINED SPOTTER

            LARGE TREES DOWN. TIME APPROXIMATE.

&&
Special weather statement, Jun 26, 2:59 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
259 PM EDT WED JUN 26 2013

OHZ042-051-060-061-261945-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
259 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...
NORTHWESTERN MONTGOMERY...SOUTHWESTERN MIAMI AND DARKE COUNTIES
THROUGH 345 PM EDT...

AT 255 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF SHARPS CROSSING TO WEST ALEXANDRIA...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG...ARCANUM...
GREENVILLE...ANSONIA...ENGLEWOOD AND WEST MILTON.

ALSO...PALESTINE...WEST MANCHESTER...CASTINE...SHARPEYE...WAYNE
LAKES...SHARPS CROSSING...ITHACA...PYRMONT...GORDON AND VERONA ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 4032 8458 3983 8424 3969 8467 4002 8482
      4016 8481

SNYDER
Special weather statement, Jun 26, 3:27 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
327 PM EDT WED JUN 26 2013

INZ073>075-262000-
OHIO IN-DEARBORN IN-RIPLEY IN-
327 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY...SOUTHWESTERN
DEARBORN AND OHIO COUNTIES THROUGH 400 PM EDT...

AT 323 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BENHAM...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO...MOORES HILL
AND AURORA.

ALSO...OLEAN...FRIENDSHIP...FARMERS RETREAT...COLD SPRINGS...
MILTON...HARTFORD...MOUNT SINAI...WILMINGTON AND MANCHESTER ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3919 8496 3897 8487 3893 8529 3903 8532
Special weather statement, Jun 26, 3:39 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT WED JUN 26 2013

OHZ061-062-262015-
GREENE OH-MONTGOMERY OH-
339 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY AND WESTERN
GREENE COUNTIES THROUGH 415 PM EDT...

AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GERMANTOWN...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MIAMISBURG...WEST
CARROLLTON...MORAINE...OAKWOOD...KETTERING...DOWNTOWN DAYTON AND
BELLBROOK.

ALSO...WOODBOURNE-HYDE PARK...RIVERSIDE...OVERLOOK-PAGE MANOR AND
CENTERVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3968 8447 3979 8411 3958 8406 3958 8417
      3959 8429 3959 8446
Special weather statement, Jun 26, 3:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT WED JUN 26 2013

OHZ051-053-061-262030-
CLARK OH-MIAMI OH-MONTGOMERY OH-
342 PM EDT WED JUN 26 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY...MIAMI AND
NORTHWESTERN CLARK COUNTIES THROUGH 430 PM EDT...

AT 340 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CLAYTON...
MOVING NORTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MILTON...
VANDALIA...PLEASANT HILL...HUBER HEIGHTS...TIPP CITY...TROY AND NEW
CARLISLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4008 8403 4004 8404 4004 8399 3993 8389
      3974 8438 3980 8442 4006 8442 4016 8410
Local storm report, Jun 26, 3:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     GERMANTOWN              39.63N 84.36W
06/26/2013                   MONTGOMERY         OH   TRAINED SPOTTER

            LARGE LIMBS DOWNED

&&

MYRONP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:38 PM EDTSpecial Weather StatementILNChampaign37 min
Jun 25, 11:58 PM EDTSpecial Weather StatementILNDarke, Mercer62 min
Jun 26, 12:09 AM EDTSpecial Weather StatementILNHardin36 min
Jun 26, 12:14 AM EDTSpecial Weather StatementILNButler, Preble46 min
Jun 26, 12:25 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby50 min
Jun 26, 12:28 AM EDTSpecial Weather StatementILNDelaware, Union32 min
Jun 26, 12:40 AM EDTSpecial Weather StatementILNLogan35 min
Jun 26, 12:48 AM EDTSevere Thunderstorm WarningILNHardin, Logan, Union27 min
Jun 26, 12:55 AM EDTSpecial Weather StatementILNUnion50 min
Jun 26, 12:58 AM EDTSpecial Weather StatementILNDelaware47 min
Jun 26, 1:14 AM EDTSpecial Weather StatementILNLogan46 min
Jun 26, 1:15 AM EDTAreal Flood AdvisoryILNChampaign, Hardin, Logan, Union3 hr
Jun 26, 1:21 AM EDTSpecial Weather StatementILNMontgomery39 min
Jun 26, 1:28 AM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren47 min
Jun 26, 1:35 AM EDTSpecial Weather StatementILNDelaware40 min
Jun 26, 1:44 AM EDTSpecial Weather StatementILNClinton, Warren46 min
Jun 26, 1:53 AM EDTSevere Thunderstorm WarningILNClinton, Warren52 min
Jun 26, 2:10 AM EDTSpecial Weather StatementILNClark35 min
Jun 26, 2:23 AM EDTSpecial Weather StatementILNClinton, Fayette37 min
Jun 26, 2:44 AM EDTSpecial Weather StatementILNFranklin31 min
Jun 26, 11:29 AM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more16 hr
Jun 26, 2:59 PM EDTSpecial Weather StatementILNDarke, Preble46 min
Jun 26, 3:39 PM EDTSpecial Weather StatementILNMontgomery36 min
Jun 26, 3:42 PM EDTSpecial Weather StatementILNMiami48 min
Jun 26, 4:23 PM EDTSpecial Weather StatementILNGreene37 min
Jun 26, 4:27 PM EDTSpecial Weather StatementILNHardin33 min
Jun 26, 4:31 PM EDTSevere Thunderstorm WarningILNClark, Greene, Madison44 min
Jun 26, 4:37 PM EDTSpecial Weather StatementILNClark23 min
Jun 26, 5:00 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Warren45 min
Jun 26, 5:09 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland51 min
Jun 26, 5:12 PM EDTSpecial Weather StatementILNMadison33 min
Jun 26, 5:14 PM EDTSpecial Weather StatementILNHardin31 min
Jun 26, 5:34 PM EDTSpecial Weather StatementILNWarren26 min
Jun 26, 5:40 PM EDTSpecial Weather StatementILNMadison35 min
Jun 26, 5:47 PM EDTSpecial Weather StatementILNBrown28 min
Jun 26, 5:57 PM EDTSpecial Weather StatementILNClinton33 min
Jun 26, 6:11 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 26, 6:11 PM EDTSpecial Weather StatementILNAdams34 min
Jun 26, 6:14 PM EDTSpecial Weather StatementILNPickaway31 min
Jun 26, 6:25 PM EDTSpecial Weather StatementILNDarke35 min
Jun 26, 6:29 PM EDTSpecial Weather StatementILNFayette, Greene31 min
Jun 26, 6:45 PM EDTSpecial Weather StatementILNFairfield, Licking30 min
Jun 26, 6:46 PM EDTSpecial Weather StatementILNPike29 min
Jun 26, 7:10 PM EDTSpecial Weather StatementILNPike, Scioto35 min
Jun 26, 7:13 PM EDTSpecial Weather StatementILNFairfield, Licking32 min
Jun 26, 7:21 PM EDTSpecial Weather StatementILNRoss24 min
Jun 26, 7:45 PM EDTSpecial Weather StatementILNFairfield, Licking30 min
Jun 26, 7:47 PM EDTSpecial Weather StatementILNPike, Ross, Scioto28 min
Jun 26, 1:37 AM EDTSpecial Weather StatementILNBoone, Kenton38 min
Jun 26, 2:13 AM EDTSpecial Weather StatementILNKenton32 min
Jun 26, 3:51 AM EDTSpecial Weather StatementILNBoone, Campbell, Grant, Kenton, Owen, Pendleton39 min
Jun 26, 4:42 PM EDTAreal Flood AdvisoryILNBoone, Gallatin2 hr
Jun 26, 4:45 PM EDTSpecial Weather StatementILNCampbell, Kenton30 min
Jun 26, 5:20 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Kenton115 min
Jun 26, 12:31 AM EDTSpecial Weather StatementILNDearborn, Ripley44 min
Jun 26, 2:37 AM EDTSpecial Weather StatementILNRipley38 min
Jun 26, 3:27 PM EDTSpecial Weather StatementILNDearborn33 min
Jun 26, 6:50 PM EDTAreal Flood AdvisoryILNRipley115 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.